TU Darmstadt / ULB / TUbiblio

Convex hulls, oracles, and homology

Joswig, Michael and Ziegler, Günter M. (2004):
Convex hulls, oracles, and homology.
38, In: Journal of symbolic computation, pp. 1247-1259, [Article]

Item Type: Article
Erschienen: 2004
Creators: Joswig, Michael and Ziegler, Günter M.
Title: Convex hulls, oracles, and homology
Language: English
Journal or Publication Title: Journal of symbolic computation
Volume: 38
Divisions: 04 Department of Mathematics
Date Deposited: 20 Nov 2008 08:19
License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)

View Item View Item